Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The completion of Prüfer domains


Author: Jiří Močkoř
Journal: Proc. Amer. Math. Soc. 67 (1977), 1-10
MSC: Primary 13F05; Secondary 13J10
DOI: https://doi.org/10.1090/S0002-9939-1977-0453727-7
MathSciNet review: 0453727
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The completion of Prüfer and almost Dedekind domains in topologies $ \sup \{ {\mathcal{T}_w}:w \in \Omega \} $, where $ {\mathcal{T}_w}$ is a topology induced by a valuation $ w \in \Omega $, are characterized in terms of Manis valuations.


References [Enhancements On Off] (What's this?)

  • [1] M. B. Boisen and M. D. Larsen, Prüfer and valuation rings with zero divisors, Pacific J. Math. 40 (1972), 7-12. MR 46 #9025. MR 0309921 (46:9025)
  • [2] N. Bourbaki, General topology. Parts 2, 3, Hermann, Paris; Addison-Wesley, Reading, Mass., 1966. MR 34 #5044.
  • [3] M. Fukawa, On the theory of valuations, J. Fac. Sci. Univ. Tokyo Sect. I 12 (1965), 57-79. MR 32 #4126. MR 0186668 (32:4126)
  • [4] M. Griffin, Prüfer rings with zero divisors, J. Reine Angew. Math. 239/240 (1969), 55-67. MR 41 #188. MR 0255527 (41:188)
  • [5] -, Rings of Krull type, J. Reine Angew. Math. 229 (1968), 1-27. MR 36 #3778. MR 0220726 (36:3778)
  • [6] P. H. Kelly and M. D. Larsen, Valuation rings with zero divisors, Proc. Amer. Math. Soc. 30 (1971), 426-430. MR 44 #2745. MR 0285527 (44:2745)
  • [7] M. D. Larsen, A generalization of almost Dedekind domains, J. Reine Angew. Math. 245 (1970), 119-123. MR 42 #7662. MR 0272781 (42:7662)
  • [8] M. E. Manis, Extension of valuation theory, Bull. Amer. Math. Soc. 73 (1967), 735-736. MR 36 #1436. MR 0218349 (36:1436)
  • [9] E. Matlis, Torsion-free modules, Univ. of Chicago Press, Chicago, Ill., 1972. MR 0344237 (49:8976)
  • [10] J. L. Mott, Convex directed subgroups of a group of divisibility, Canad. J. Math. 26 (1974), 532-542. MR 51 #468. MR 0364213 (51:468)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13F05, 13J10

Retrieve articles in all journals with MSC: 13F05, 13J10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0453727-7
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society